# SDR 2007UALA04736

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 30,929 hours, 3,781 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT SILL FWD EMERGENCY LIGHT IS INOP.  RELAMPED.
